Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On majorization and normality of operators

Author: Mehdi Radjabalipour
Journal: Proc. Amer. Math. Soc. 62 (1977), 105-110
MSC: Primary 47B20
MathSciNet review: 0430851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent results of C. R. Putnam are used to find some conditions for normality of operators. The emphasis is on the classes of spectral operators (defined by N. Dunford) and M-hyponormal operators (defined by J. G. Stampfli).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

PII: S 0002-9939(1977)0430851-6
Keywords: Normal operator, spectral operator, M-hyponormal operator, quasi-similarity
Article copyright: © Copyright 1977 American Mathematical Society